Adcal Hypoglycaemia Side Effect Reports
The following Adcal Hypoglycaemia side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Hypoglycaemia, can occur, and what you can do about them.
A side effect could appear soon after you start Adcal or it might take time to develop.
|Dehydration, Brain Oedema, Metabolic Disorder, Encephalopathy, Unresponsive To Stimuli, Adrenal Insufficiency, Depressed Level Of Consciousness, Hypoglycaemia, Encephalitis|
This Hypoglycaemia side effect was reported by a health professional from UNITED KINGDOM. A 27-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Adcal-d3 (dosage: NA), which was started on Oct 03, 2007. Concurrently used drugs:
Adcal Hypoglycaemia Causes and Reviews
Hypoglycemia means low blood glucose, or blood sugar. Your body needs glucose to have enough energy. After you eat, your blood absorbs glucose. If you eat more sugar than your body needs, your muscles, and liver store the extra. When your blood sugar begins to fall, a hormone tells your liver to release glucose.
In most people, this raises blood sugar. If it doesn't, you have hypoglycemia, and your blood sugar can be dangerously low. Signs include
- Difficulty speaking
- Feeling anxious or weak
In people with diabetes, hypoglycemia is often a side effect of diabetes medicines. Eating or drinking something with carbohydrates can help. If it happens often, your health care provider may need to change your treatment plan.
You can also have low blood sugar without having diabetes. Causes include certain medicines or diseases, hormone or enzyme deficiencies, and tumors. Laboratory tests can help find the cause. The kind of treatment depends on why you have low blood sugar.
NIH: National Institute of Diabetes and Digestive and Kidney Diseases
Adcal Hypoglycaemia Reviews
|Sun, 24 Jan 2010|
what will be the effect of Adcal if you take on a long term?
|Thu, 04 Feb 2010|
|Sun, 29 May 2011|
Since I have been taking Adcal-D3 I noticed a dull pain on my left side towards the back at the level of the kidneys.
|Tue, 07 Jun 2011|
I also have had pains in my sides and my rib area since taking a higher dose of Adcal. I also noticed I now feel nauseas and have more joint pain. I really didn't expect this. I have been on Adcal for three years now and still my calcium and vitamin D levels are dropping. I wonder if there is a treatment that is more effective?
|Fri, 05 Feb 2010|
|i have been taking Adcal dissolve 3000mg for several months now. since taking this i have had severe constipation and griping wind along with flatulence. should i go back to my gp or can you advise me to help my digestive system. it is becoming embarrassing and affecting my social life as i dont want to be around people. amp;gt;:o|